# SDR REXA2018111301122

- Difficulty date: November 13, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE LEFT OF STGR 27 HAS CORROSION BETWEEN FRAMES  364 AND 349, IN THE FWD E & E BAY. REPLACED DIAPHRAM IAW CRJ900 SRM 51-42-06 AND 51-42-21  AAR SM-33
